Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 107, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Sep 4, 2015, 3:51 PM EDT for Sandusky County, Ohio. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2015, 3:51 PM EDT (19:51 UTC)
- Expired
- Sep 4, 2015, 4:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sandusky County, OH
The radar
The Cleveland radar (KCLE), 104 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 4:00 PM EDT | TSTM WND GST 45 | 1 W Fremont, OH | SANDUSKY COUNTY SKYWARN REPORTED 40-45 MPH WIND GUST WEST OF FREMONT. |
| Sep 4, 4:00 PM EDT | HAIL 0.75 | Fremont, OH | SANDUSKY COUNTY SKYWARN REPORTED 3/4 INCH HAIL IN FREMONT. |
| Sep 4, 4:15 PM EDT | TSTM WND DMG | Clyde, OH | LARGE PORTION OF TREE FELL ONTO TRUCK IN CLYDE. REPORT VIA SOCIAL MEDIA. |
| Sep 4, 4:20 PM EDT | TSTM WND GST 45 | Clyde, OH | SKYWARN REPORTED 45 MPH WIND GUST IN CLYDE. DIME SIZED HAIL WAS ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 830 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
151
WUUS51 KCLE 041951
SVRCLE
OHC143-042030-
/O.NEW.KCLE.SV.W.0107.150904T1951Z-150904T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
351 PM EDT FRI SEP 4 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SANDUSKY COUNTY IN NORTHWESTERN OHIO...
* UNTIL 430 PM EDT
* AT 351 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GIBSONBURG...OR 7 MILES NORTHWEST OF FREMONT...MOVING EAST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FREMONT...BELLEVUE...CLYDE...GIBSONBURG...WOODVILLE...ELMORE...
GREEN SPRINGS...BALLVILLE...LINDSEY...HELENA...BURGOON...VICKERY...
STONY PRAIRIE AND WHITES LANDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4150 8341 4150 8334 4146 8334 4146 8302
4145 8302 4145 8300 4143 8301 4145 8299
4145 8297 4142 8294 4145 8285 4126 8284
4125 8342
TIME...MOT...LOC 1951Z 283DEG 14KT 4141 8323
HAIL...1.00IN
WIND...60MPH
$$
JAMISON2 follow-up statements
340
WWUS51 KCLE 041957
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
357 PM EDT FRI SEP 4 2015
OHC143-042030-
/O.CON.KCLE.SV.W.0107.000000T0000Z-150904T2030Z/
SANDUSKY OH-
357 PM EDT FRI SEP 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SANDUSKY COUNTY...
AT 357 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FREMONT...
MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FREMONT...BELLEVUE...CLYDE...GIBSONBURG...WOODVILLE...ELMORE...GREEN
SPRINGS...BALLVILLE...LINDSEY...HELENA...BURGOON...VICKERY...STONY
PRAIRIE AND WHITES LANDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4150 8341 4150 8334 4146 8334 4146 8302
4145 8302 4145 8300 4143 8301 4145 8299
4145 8297 4142 8294 4145 8285 4126 8284
4125 8342
TIME...MOT...LOC 1957Z 283DEG 14KT 4140 8320
HAIL...1.00IN
WIND...60MPH
$$
JAMISON750
WWUS51 KCLE 042010
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
410 PM EDT FRI SEP 4 2015
OHC143-042030-
/O.CON.KCLE.SV.W.0107.000000T0000Z-150904T2030Z/
SANDUSKY OH-
410 PM EDT FRI SEP 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SANDUSKY COUNTY...
AT 409 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLYDE...OR
NEAR FREMONT...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FREMONT...BELLEVUE...CLYDE...GIBSONBURG...WOODVILLE...ELMORE...GREEN
SPRINGS...BALLVILLE...LINDSEY...HELENA...BURGOON...VICKERY...STONY
PRAIRIE AND WHITES LANDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4150 8341 4150 8334 4146 8334 4146 8302
4145 8302 4145 8300 4143 8301 4145 8299
4145 8297 4142 8294 4145 8285 4126 8284
4125 8342
TIME...MOT...LOC 2009Z 268DEG 13KT 4132 8305
HAIL...1.00IN
WIND...60MPH
$$
JAMISONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 1:54 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Sep 4, 1:54 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 154 PM EDT FRI SEP 4 2015 .SYNOPSIS... AN UPPER AIR DISTURBANCE OVER LOWER MICHIGAN WILL CONTINUE TO DRIFT SOUTHEAST AND WEAKEN TODAY. A BROAD AREA OF HIGH PRESSURE AT THE SURFACE AND ALOFT FROM THE MIDWEST TO EASTERN CANADA WILL REMAIN NEARLY STATIONARY THROUGH LABOR DAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPPER LEVEL LOW WITH PIECES OF ENERGY ROTATING AROUND IT TODAY. OUTFLOW FROM THE MORNING ACTIVITY ACROSS THE EAST MAY STILL BE A ACTOR FOR THIS AFTERNOON. LOCATIONS THAT HEAT UP THE FASTEST TODAY SHOULD SEE AT LEAST SCATTERED CONVECTION THIS AFTERNOON. BELIEVE THE BEST COVERAGE WILL BE ACROSS THE WESTERN COUNTY WARNING AREA BUT WILL ALSO HAVE TO MONITOR THE LAKE BOUNDARY ACROSS NE OHIO INTO NW PA. NE INDIANA IN NW OHIO ARE ALREADY SEEING SOME STRONG CONVECTION THIS AFTERNOON WHICH SHOULD DRIFT INTO THE SOUTHWESTERN PORTION OF THE CWA. KCLE GOT TO 90 YESTERDAY AND SEE NO REASON WHY TEMPS WILL BE MUCH COOLER TODAY AS TEMPS ALOFT REMAIN ABOUT THE SAME. KCAK HAS BEEN 89 OR 90 THE PAST THREE DAYS AS WELL. WILL GO WITH A PERSISTENCE FORECAST UNTIL FURTHER NOTICE. UPPER 80S LIKELY MOST AREAS. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... UPPER RIDGING WILL OCCUR OVER THE AREA THIS WEEKEND BUT IT WILL TAKE SOME TIME FOR THE DISTURBANCE OVER THE REGION TO DISSIPATE. EXPECT ONGOING PRECIP THIS EVENING BUT WILL TRY TO DRY THINGS OUT AFTER MIDNIGHT. EXPECT MORE ISOLATED TO SCATTERED SHOWERS AND STORMS ON SATURDAY AS A WARM AND HUMID AIRMASS WILL REMAIN OVERHEAD. BOUNDARIES LEFT OVER FROM THE PREVIOUS DAY AND NIGHTS STORMS WILL BE THE MAIN TRIGGER FOR WEEKEND CONVECTION. WILL TRY FOR DRY DAYS SUNDAY AND MONDAY BUT WILL PROBABLY STILL SEE A FEW POP UPS EACH DAY. THE NEXT FRONTAL SYSTEM WILL BEGIN TO APPROACH FROM THE NORTHWEST ON MONDAY NIGHT. THE 00Z MODELS HAVE DIFFERENT OPINIONS ON WHEN THE FRONT WILL ARRIVE WITH THE ECMWF SLOWER THAN THE GFS. ALREADY HAD CHANCE POPS OVER THE NW HALF OF THE AREA MONDAY NIGHT AND IT IS PROBABLY PRUDENT TO LEAVE THEM IN EVEN THOUGH BETTER CHANCES WILL OCCUR IN THE LONG TERM PERIOD. NOT MUCH CHANGE IN TEMPS IS EXPECTED OVER THE WEEKEND WITH PERSISTENCE THE WAY TO GO FOR TEMPS. && .LONG TERM /TUESDAY THROUGH FRIDAY/... ONE MORE DAY OF WELL ABOVE NORMAL TEMPERATURES ON TUESDAY TO START THE EXTENDED FORECAST WITH TEMPERATURES FALLING TO BELOW NORMAL BY THE END OF THE WEEK. THE UPPER LEVEL PATTERN WILL FEATURE A BROAD TROUGH OVER THE MID-SECTION OF THE COUNTRY THAT SLOWLY MOVES EAST AND FLATTENS THE PERSISTENT UPPER LEVEL RIDGE. A STALLED FRONTAL BOUNDARY WILL BE LOCATED NEAR OR JUST NORTH OF LAKE ERIE TO START THE DAY ON TUESDAY. THE GFS REMAINS FASTER THAN THE CANADIAN/ECMWF WITH WHAT APPEARS TO BE SOME SPURIOUS UPPER LEVEL ENERGY DRIVING THE FORWARD PROGRESSION OF THE FRONT. THE ATMOSPHERE REMAINS RELATIVELY DRY OUT AHEAD OF THE FRONT AND OPTED TO KEEP POPS FAIRLY LOW IN THE EAST ON TUESDAY IN AGREEMENT WITH THE SLOWER MODELS. CHANCES FOR PRECIPITATION INCREASING DURING THE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT PERIOD AS THE UPPER TROUGH MOVES THROUGH THE CENTRAL GREAT LAKES WITH THE EVENTUAL PASSAGE OF A STRONG COLD FRONT EARLY THURSDAY. SUSPECT THERE WILL BE GOOD COVERAGE OF PRECIPITATION AT LEAST ONE OF THE PERIODS BUT STILL TOO MUCH UNCERTAINTY IN EVOLUTION TO GO MORE THAN CHANCE POPS. TEMPERATURES WILL START OUT IN THE UPPER 80S ON TUESDAY...DROP BACK TO THE LOWER 80S WITH INCREASING CLOUDS AND THUNDERSTORMS ON WEDNESDAY AND SETTLE INTO THE LOW TO MID 70S WITH LOWER HUMIDITY TO END THE WEEK. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... ANOTHER TOUGH SET OF TAFS THIS AFTERNOON WITH THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS. A SCATTERED TO BROKEN CU DECK FROM THE REMNANT MCS FROM THIS MORNING IS MOVING OFF TO THE SOUTHEAST IMPACTING MAINLY CAK AND YNG. CLEARING SKIES TO THE WEST HAS ALLOWED FOR SOME THUNDERSTORMS TO DEVELOP OVER EASTERN INDIANA AND EXTREME WESTERN OHIO. OUTFLOW FROM THIS COMPLEX OF THUNDERSTORMS...ALONG WITH DAYTIME HEATING...COULD SPARK THUNDERSTORMS THAT COULD IMPACT A MAJORITY OF THE TAF SITES THIS AFTERNOON. ANY THUNDERSTORMS THAT DEVELOP SHOULD DISSIPATE BY 02Z WITH THE LOSS OF DAYTIME HEATING. GIVEN A SIMILAR AIRMASS TO THE LAST FEW NIGHTS...ADDED MOISTURE FROM RECENT RAINFALL...AND LIGHT WINDS OVERNIGHT...EXPECTING MVFR FOG TO FORM AT ALL TAF SITES AND FOR SOME PATCHY IFR FOG TO ALSO BE POSSIBLE. OUTLOOK...AREAS OF NON VFR EACH MORNING IN FOG AND HAZE. SCATTERED THUNDERSTORMS MAY DEVELOP AGAIN SATURDAY...BECOMING MORE ISOLATED BY SUNDAY. && .MARINE... EASTERLY WINDS TODAY WILL VEER TO SOUTHERLY OVERNIGHT. WITH HIGH PRESSURE OVER THE EASTERN GREAT LAKES...EXPECT TO SEE LAKE BREEZES DEVELOP ON SATURDAY AND TO POSSIBLY ON THE EAST END OF THE LAKE ON SUNDAY. OTHERWISE LIGHT SOUTH TO SOUTHWEST WINDS WILL CONTINUE DURING THE FIRST HALF OF THE WEEK WITH A STRONG COLD FRONT PUSHING SOUTH ACROSS THE LAKE EARLY THURSDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KUBINA NEAR TERM...MULLEN SHORT TERM...KUBINA LONG TERM...KEC AVIATION...LOMBARDY/SEFCOVIC MARINE...KEC
Hazardous weather outlook, Sep 4, 5:58 AM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 558 AM EDT FRI SEP 4 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-051000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 558 AM EDT FRI SEP 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY AND THIS EVENING. THESE STORMS WILL MOVE VERY SLOWLY SO LOCALLY HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-051000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 558 AM EDT FRI SEP 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 4, 10:50 AM EDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1050 AM EDT FRI SEP 4 2015
OHZ032-041515-
STARK-
1050 AM EDT FRI SEP 4 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN STARK COUNTY...
AT 1049 AM EDT...A STRONG THUNDERSTORM WAS OVER NAVARRE...OR 11 MILES
SOUTHWEST OF CANTON...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CANTON...MASSILLON...BREWSTER...NAVARRE...WAYNESBURG...EAST SPARTA...
WILMOT...BEACH CITY...MEYERS LAKE...HILLS AND DALES AND PERRY
HEIGHTS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CLEVELAND.
LAT...LON 4073 8165 4083 8143 4065 8123 4065 8143
4066 8144 4065 8152 4064 8164
TIME...MOT...LOC 1449Z 327DEG 26KT 4069 8153
SEFCOVICSpecial weather statement, Sep 4, 2:25 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
225 PM EDT FRI SEP 4 2015
OHZ017-041915-
HANCOCK-
225 PM EDT FRI SEP 4 2015
...A STRONG THUNDERSTORM WILL AFFECT HANCOCK COUNTY...
AT 224 PM EDT...A STRONG THUNDERSTORM WAS OVER PANDORA...OR NEAR
BLUFFTON...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FINDLAY...BLUFFTON...ARLINGTON...RAWSON...VANLUE...MOUNT BLANCHARD...
BENTON RIDGE...JENERA...MOUNT CORY AND WILLIAMSTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4108 8388 4107 8346 4095 8346 4095 8348
4091 8348 4090 8351 4082 8352 4082 8388
TIME...MOT...LOC 1824Z 268DEG 16KT 4094 8394
SEFCOVICLocal storm report, Sep 4, 2:45 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
245 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL 5 S FREMONT 41.28N 83.11W
09/03/2015 E0.88 INCH SANDUSKY OH TRAINED SPOTTER
0225 PM HAIL 2 N TIFFIN 41.15N 83.18W
09/03/2015 E1.00 INCH SENECA OH EMERGENCY MNGR
0255 PM HAIL WOOSTER 40.82N 81.93W
09/03/2015 E0.25 INCH WAYNE OH TRAINED SPOTTER
0305 PM TSTM WND DMG SMITHVILLE 40.86N 81.86W
09/03/2015 WAYNE OH TRAINED SPOTTER
2 LARGE TREES DOWNED
0305 PM HAIL SMITHVILLE 40.86N 81.86W
09/03/2015 E0.25 INCH WAYNE OH TRAINED SPOTTER
WIND GUST ESTIMATED TO 50 MPH AND VERY HEAVY RAIN WITH A
TSTM.
0410 PM TSTM WND DMG 3 S GREEN 40.89N 81.44W
09/03/2015 STARK OH EMERGENCY MNGR
STARK EMA REPORTED SEVERAL TREES DOWN ON UTILITY TRAILER
IN GREEN. LIGHTNING MAY HAVE STRUCK A HOME.
0415 PM TSTM WND DMG 2 N GREEN 40.97N 81.44W
09/03/2015 SUMMIT OH TRAINED SPOTTER
MULTIPLE TREES DOWN. PEA-SIZED HAIL.
0420 PM TSTM WND DMG 4 NW MEADVILLE 41.69N 80.20W
09/03/2015 CRAWFORD PA 911 CALL CENTER
TWO TREES DOWN IN SUMMIT AND VERNON TWP.
0845 PM TSTM WND DMG 2 SW BONO 41.62N 83.30W
09/03/2015 OTTAWA OH PUBLIC
FOUR LARGE HEALTHY TREES SNAPPED OR UPROOTED IN
CURTICE/JERUSALEM TWP.
&&
SEFCOVICSpecial weather statement, Sep 4, 3:37 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EDT FRI SEP 4 2015
OHZ027-036-042030-
MARION-WYANDOT-
337 PM EDT FRI SEP 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MARION AND
WYANDOT COUNTIES...
AT 336 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF VANLUE TO 6 MILES SOUTHWEST OF
RICHWOOD...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MARION...UPPER SANDUSKY...PROSPECT...SYCAMORE...LA RUE...MORRAL...
MARSEILLES...CAREY...NEVADA...NEW BLOOMINGTON...GREEN CAMP...
WHARTON...HARPSTER AND KIRBY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4044 8325 4051 8325 4051 8342 4068 8342
4070 8344 4071 8349 4082 8350 4082 8352
4090 8351 4091 8348 4099 8346 4099 8311
4044 8312
TIME...MOT...LOC 1936Z 254DEG 15KT 4090 8341 4037 8340
SEFCOVICSpecial weather statement, Sep 4, 3:44 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT FRI SEP 4 2015
OHZ006>008-042015-
OTTAWA-WOOD-SANDUSKY-
344 PM EDT FRI SEP 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SANDUSKY...OTTAWA AND
EAST CENTRAL WOOD COUNTIES...
AT 344 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WOODVILLE TO 6 MILES SOUTHEAST OF OAK
HARBOR...AND MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
FREMONT...PORT CLINTON...BELLEVUE...CLYDE...OAK HARBOR...
GIBSONBURG...GENOA...WOODVILLE...ELMORE...GREEN SPRINGS...
BALLVILLE...PEMBERVILLE...LUCKEY...BRADNER...RISINGSUN...LINDSEY...
ROCKY RIDGE...CLAY CENTER...HELENA AND BURGOON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4146 8334 4150 8341 4162 8341 4162 8311
4152 8298 4151 8299 4152 8289 4159 8284
4153 8282 4150 8273 4151 8281 4146 8304
4145 8304 4142 8294 4145 8285 4126 8284
4125 8342 4146 8354
TIME...MOT...LOC 1944Z 280DEG 18KT 4142 8349 4145 8306
JAMISONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 8:01 PM EDT | Special Marine Warning | CLE | 119 min | |
| Sep 3, 8:29 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa | 61 min |
| Sep 3, 8:32 PM EDT | Special Marine Warning | CLE | 118 min | |
| Sep 4, 10:50 AM EDT | Special Weather Statement | CLE | Stark | 25 min |
| Sep 4, 2:25 PM EDT | Special Weather Statement | CLE | Hancock | 50 min |
| Sep 4, 3:37 PM EDT | Special Weather Statement | CLE | Marion, Wyandot | 53 min |
| Sep 4, 3:44 PM EDT | Special Weather Statement | CLE | Sandusky | 31 min |
| Sep 4, 4:28 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Sandusky, Seneca | 62 min |
| Sep 4, 4:43 PM EDT | Areal Flood Advisory | CLE | Ottawa, Sandusky | 2 hr |
| Sep 4, 5:30 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina, Richland | 45 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.